# SDR UIEA2021061401343

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,910 hours
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Apu Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW APU DUCT PRESSURE( PERFORMED APU DUCT PRESSURE CHECK IAW AMM 36-00-00. APU DUCT PRESSURE NORMAL )
